# SDR DL72S960297

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING E-1 LETTER CHECK, .75 INCH TEAR RIGHT ELEVATOR LWR SKIN 15 INCHES AFT OF HINGE CENTERLINE AND 6 FEET O/B OF I/B END.  REPAIRED PER SRM 55-20-3 FIG 4.
